# SDR USAA2009020290251

- Difficulty date: January 7, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 69434771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT CHANNEL BETWEEN BS 767 TO BS 787, S25R.  REPLACED SUPPORT CHANNEL BETWEEN BS 767 TO BS 787, S25R IAW B737 SRM 51-10-02.
